# SDR CALA2022032100738

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 78,945 hours, 30,805 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Str42r-43r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SDR) AFT CARGO LOWER BILGE, C54-55 SKIN BETWEEN STR42R-43R HAS CORROSION NEAR DOME NUTS PERFORMED BY VTMAE BFM EMPLOYEE V934344. ON OR BEFORE REVISION OF ECRA 5341-01032 SEP. 10, 2022 PERFORM AN INSPECTION AS PER PART 2 OF THE LATEST PERFORMED INTERIM REPAIR OF AFT CARGO LOWER BILGE. AT FR 54/54A BETWEEN STR 43R AND STR 44 AS PER ECRA 5341-01302. WORK ADD EMP:V934334 RII COMPLIED WITH AFT CARGO LOWER BILGE. AT FR 54/54A BETWEEN STR 43R AND STR 44 HAS CORROSION REVISION OF ECRA 5341-01032 PERFORMED INTERIM REPAIR OF AFT CARGO LOWER BILGE SKIN AT FR 54/54A BETWEEN STR 43R AND STR 44 AS PER ECRA 5341-01302. WORK PERFORMED BY VTMAE BFM EMPLOYEE V934344. ON OR BEFORE SEP. 10, 2022 PERFORM AN INSPECTION AS PER PART 2 OF THE LATEST
